| Catalog Number |
1025002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The internal investigation into strattice lot sp100477 included a review of the reported information, review of the device history records and review of the complaint history records.The device was not returned to lifecell for evaluation.Investigation results revealed no remarkable findings with two similar complaints reported against the lot and no related deviations or nonconformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.To date, of the (b)(4) devices released to finished goods for lot sp100477, 139 have been distributed.Of the 139 distributed, 79 have been reported as implanted.No further actions are required as a nonconformance could not be confirmed.
Event or Problem Description
It was reported that the patient had hernia repair surgery on (b)(6) 2013, (b)(6) 2015, (b)(6)2016, (b)(6) 2017, (b)(6) 2017 and (b)(6) 2018.The patient was a female between the ages of 38 and 43 at the times of surgery.The patient was implanted with strattice lot sp100477-097 during the (b)(6) 2017 procedure.The patient returned to the hospital on (b)(6) 2018 and (b)(6) 2019.On (b)(6) 2018, the patient had lysis of adhesions and removal of the mesh and a hernia repair at (b)(6).On (b)(6) 2019 the patient had another surgery requiring additional removal of the strattice mesh at (b)(6).This record is for the lot sp100477-097 implanted (b)(6) 2017 (record 5 of 6).